Osaka Mathematical Journal

Sur la réduction modulo ${\germ p}$ des groupes linéaires algébriques

Takashi Ono

Full-text: Open access

Article information

Source
Osaka Math. J., Volume 10, Number 1 (1958), 57-73.

Dates
First available in Project Euclid: 18 January 2008

Permanent link to this document
https://projecteuclid.org/euclid.ojm/1200689279

Mathematical Reviews number (MathSciNet)
MR0096733

Zentralblatt MATH identifier
0097.36201

Subjects
Primary: 20.00

Citation

Ono, Takashi. Sur la réduction modulo ${\germ p}$ des groupes linéaires algébriques. Osaka Math. J. 10 (1958), no. 1, 57--73. https://projecteuclid.org/euclid.ojm/1200689279


Export citation